Comments on the theory of Hermite-Bessel functions

G. Dattoli

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We reconsider the theory of many variable Hermite-Bessel functions and discuss their generating functions, integral representations, their link to circular functions and the associated Kapteyn series.
Original languageEnglish
Pages (from-to)303 - 308
Number of pages6
JournalIntegral Transforms and Special Functions
Volume15
Issue number4
DOIs
Publication statusPublished - Aug 2004
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this